Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

August 22, 2011Montgomery County, Toombs County, Treutlen County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 22, 2011, 8:29 PM EDT for Montgomery County, Toombs County, Treutlen County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2011, 8:29 PM EDT (00:29 UTC)
Expired
Aug 22, 2011, 9:15 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA

Counties Montgomery County, GA, Toombs County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 0.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2011-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1591 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2011-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1591 J/kg
Mixed-layer CIN
-78 J/kg
Mixed-layer LCL
1189 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

874 
WWUS82 KFFC 230029
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 PM EDT MON AUG 22 2011

GAZ086-098-112-113-230115-
829 PM EDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND EXCESSIVE 
LIGHTNING IN TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES 
UNTIL 915 PM EDT...

AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEXSY...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...EXCESSIVE
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 915 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FIVE POINTS...
GILLIS SPRINGS...LEXSY...COVENA...NUNEZ...NORMANTOWN...OAK PARK...
STILLMORE...PONDEROSA AND OHOOPEE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3248 8217 3241 8219 3236 8224 3222 8220
      3218 8218 3215 8218 3202 8252 3246 8258
      3261 8225 3251 8214
TIME...MOT...LOC 0029Z 314DEG 17KT 3247 8225

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 22, 7:37 PM EDT, 52 minutes earlier.

Area forecast discussion, Aug 22, 7:37 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 PM EDT MON AUG 22 2011

.PREV DISCUSSION... /ISSUED 341 PM EDT MON AUG 22 2011/

SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
NORTH AND CENTRAL GEORGIA REMAIN UNDER THE DIFFLUENT NORTHWEST UPPER
FLOW PATTERN THROUGH THE PERIOD. ALTHOUGH THE CENTER OF THE WESTERN
U.S. RIDGE HAS RETROGRADED SOME INTO THE FOUR CORNERS REGION...BY
WEDNESDAY IT IS FORECAST TO BE EXPANDING EAST ONCE AGAIN AND BOTH THE
GFS AND ECMWF ARE TRYING TO CONNECT THIS RIDGE WITH THE WESTERN
ATLANTIC UPPER RIDGE. THIS WILL WEAKEN THE NORTHWEST FLOW SOMEWHAT
OVER THE REGION...BUT NOT ENOUGH IT APPEARS TO PREVENT THE APPROACH
OF A NEW COLD FRONT FROM THE NORTHWEST BY LATE WEDNESDAY. MODELS KEEP
ALL BUT THE EXTREME SOUTHERN PORTIONS OF THE FORECAST AREA FAIRLY
DRY THROUGH THE PERIOD AND I HAVE CONFINED POPS MAINLY TO THE
SOUTHERN EDGES THROUGH THE PERIOD...ALTHOUGH I HAVE INCLUDED SOME
LOW POPS IN THE MOUNTAINS BY WEDNESDAY.

LONG TERM /THURSDAY THROUGH MONDAY/...
IRENE CONTINUES TO BE THE FOCUS IN THE EXTENDED FORECAST PERIOD ALONG
THE EAST COAST. MEDIUM RANGE MODEL TREND OF SHIFTING THE PATH OF THIS
SYSTEM PROGRESSIVELY EASTWARD CONTINUES. LATEST /12Z/ RUNS OF BOTH
THE GFS AND ECMWF KEEP THE CENTER OF THE STORM WELL OFF THE GEORGIA
COAST WITH THE GFS MOVING THE CENTER TO THE NORTH CAROLINA OUTER
BANKS SATURDAY AND THE ECMWF PUSHING LANDFALL TO THE NORTH/SOUTH
CAROLINA BORDER AREA DURING THIS SAME TIME PERIOD. THIS TREND HAS
BEEN CONSISTENT OVER THE PAST SEVERAL RUNS AND WOULD TEND TO MINIMIZE
THE IMPACT ON OUR FORECAST AREA. HOWEVER...THIS IS STILL A MODERATE
CONFIDENCE SITUATION AT BEST SO WE WILL NEED TO KEEP A CLOSE EYE ON
FUTURE TRENDS.

OTHERWISE...THE COLD FRONT ENTERING THE FORECAST AREA AROUND THURSDAY
HAS LITTLE MOISTURE TO WORK WITH BUT SHOULD BE CAPABLE OF FORCING AT
LEAST SCATTERED CONVECTION OVER THE AREA. AFTER THAT...POPS HINGE
CLOSELY ON WHERE IRENE ACTUALLY TRACKS. IF THE PATH IS CLOSE ENOUGH
WE MAY CATCH SOME OF THE OUTER PRECIPITATION ALONG OUR EASTERN
ZONES...BUT IF THE PATH CONTINUES TO LEAN TO THE RIGHT WE MAY HAVE
PRECIPITATION SHUT OFF IN THE STRONG SUBSIDENCE FROM THE SYSTEM.

FOR NOW...OTHER THAN ADJUSTING WINDS...POPS AND QPF DOWN SOME IN THE
THURSDAY THROUGH SUNDAY PERIOD...I WILL NOT BE MAKING ANY SIGNIFICANT
CHANGES TO THE EXTENDED GRIDS.

.AVIATION...
00Z UPDATE...
VFR CONDITIONS WILL DOMINATE THE TAF PERIOD. MAJOR FORECAST
PROBLEM FOR THIS PERIOD IS THE WIND SHIFT THAT SHOULD OCCUR AT ALL
TAF SITES. MODELS ARE IN DISAGREEMENT WITH THE TIMING OF THIS SHIFT
FROM NW TO NE...BUT IT SHOULD OCCUR OVERNIGHT.

//ATL CONFIDENCE...00Z UPDATE...
LOW CONFIDENCE IN TIMING OF WIND SHIFT....HIGH CONFIDENCE ON ALL
OTHER ELEMENTS.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          67  91  66  90 /   5   5   0  10
ATLANTA         69  90  70  90 /   5   5   0  10
BLAIRSVILLE     59  87  58  87 /   5   5   0  20
CARTERSVILLE    62  90  62  90 /   0   5   0  10
COLUMBUS        72  93  69  92 /  10  10   5  10
GAINESVILLE     67  89  67  89 /   5  10   0  10
MACON           70  93  69  92 /  10  10   5  20
ROME            62  91  62  90 /   0   5   0  10
PEACHTREE CITY  63  90  64  90 /   5   5   0  10
VIDALIA         73  93  72  90 /  30  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

26
Hazardous weather outlook, Aug 22, 3:46 AM EDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
346 AM EDT MON AUG 22 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-231145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
346 AM EDT MON AUG 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS PARTS OF CENTRAL
GEORGIA.

.SYNOPSIS...
A FRONTAL BOUNDARY WILL SETTLE ACROSS CENTRAL GEORGIA TODAY. A SERIES
OF UPPER DISTURBANCES WILL INTERACT WITH THE BOUNDARY TO PRODUCE
SCATTERED SHOWERS AND THUNDERSTORMS. BEHIND THE FRONT... A DRIER
AIR MASS WILL SPREAD IN OVER NORTH GEORGIA AND HINDER THUNDERSTORM
DEVELOPMENT THERE.

.PRIMARY HAZARDS...
WIND GUSTS TO 45 MPH...BRIEF HEAVY RAIN AND FREQUENT CLOUD TO GROUND
LIGHTNING WILL BE THE PRIMARY HAZARDS ASSOCIATED WITH MOST THUNDERSTORMS
THAT DEVELOP TODAY. HOWEVER...THERE IS A SLIGHT CHANCE A FEW STORMS
COULD BECOME SEVERE... WITH WIND GUSTS UP TO 60 MPH. THE GREATER
THUNDERSTORM THREAT WILL OCCUR BETWEEN NOON AND 10 PM AND MAINLY
EAST OF A LINE FROM AMERICUS TO MACON TO WARRENTON.

.DISCUSSION...
A WEAK FRONTAL BOUNDARY IS EXPECTED TO PUSH INTO CENTRAL GEORGIA DURING
AFTERNOON HEATING...AND PROVIDE THE FOCUS FOR THUNDERSTORMS AS A SERIES
OF UPPER DISTURBANCES TRAVERSE THE STATE. CAPE VALUES BETWEEN 2000
AND 2500 J/KG AND SOME MID LEVEL DRY AIR COULD COMBINE TO PRODUCE
STRONG THUNDERSTORM WIND GUSTS AT TIMES. THE THUNDERSTORM ACTIVITY
IS EXPECTED TO GREATLY DIMINISH BEFORE MIDNIGHT AS THE FRONT DRIFTS
FURTHER SOUTH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
AFTERNOON AND EVENING THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF
CENTRAL GEORGIA ON TUESDAY AND WEDNESDAY. THUNDERSTORMS ARE
POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THURSDAY THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 22, 5:55 PM EDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT MON AUG 22 2011

GAZ105-106-222230-
555 PM EDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRISP AND DOOLY
COUNTIES UNTIL 630 PM EDT...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER GEORGIA VETERANS MEMORIAL STATE PARK...
MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
CRISP AND DOOLY COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE RICHWOOD...DRAYTON...GEORGIA VETERANS
MEMORIAL STATE PARK...CORDELE...RAINES...FORT EARLY...WENONA AND
ARABI. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3183 8388 3184 8394 3190 8394 3193 8392
      3202 8395 3205 8398 3210 8398 3214 8384
      3184 8360 3180 8362 3180 8380
TIME...MOT...LOC 2155Z 336DEG 12KT 3200 8387
Special weather statement, Aug 22, 6:06 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
606 PM EDT MON AUG 22 2011

GAZ110-111-222245-
606 PM EDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WHEELER AND
TELFAIR COUNTIES UNTIL 645 PM EDT...

AT 559 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SCOTLAND...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
WHEELER AND TELFAIR COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE LITTLE OCMULGEE STATE PARK...ALAMO...
SCOTLAND...HELENA...MCRAE...SPRING HILL...TOWNS...JORDAN AND LUMBER
CITY. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3207 8294 3218 8275 3196 8255 3193 8259
      3192 8261 3192 8267 3190 8269 3185 8275
      3185 8277
TIME...MOT...LOC 2206Z 326DEG 18KT 3203 8276
Special weather statement, Aug 22, 7:07 PM EDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT MON AUG 22 2011

GAZ097-109>111-222345-
707 PM EDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND 40 MPH
WINDS IN WHEELER...TELFAIR...LAURENS AND DODGE COUNTIES UNTIL 745 PM
EDT...

AT 704 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TOWNS...MOVING SOUTHEAST AT 15 MPH. A
SECOND THUNDERSTORM WAS LOCATED NEAR EASTMAN ALSO MOVING SOUTHEAST
AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE 40 MPH WINDS AS THEY MOVE
THROUGH WHEELER...TELFAIR...LAURENS AND DODGE COUNTIES. IN
ADDITION...LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS
CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS WHEELER...TELFAIR...LAURENS
AND DODGE COUNTIES...INCLUDING AREAS AROUND LITTLE OCMULGEE STATE
PARK...SPRING HILL...JORDAN...ALAMO...WORKMORE...SCOTLAND...
HELENA...MCRAE...ACHORD ...TOWNS...LUMBER CITY AND HORSE CREEK WMA.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3222 8327 3230 8280 3196 8255 3192 8261
      3192 8267 3185 8275 3185 8277 3183 8279
      3178 8286 3177 8290 3178 8290 3178 8299
      3177 8301
TIME...MOT...LOC 2305Z 334DEG 14KT 3201 8276
Special weather statement, Aug 22, 7:50 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
750 PM EDT MON AUG 22 2011

GAZ086-098-112-113-230030-
750 PM EDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS AND FREQUENT
LIGHTNING IN TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES
UNTIL 830 PM EDT...

AT 743 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER NORRISTOWN...MOVING SOUTHEAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 830 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE GILLIS
SPRINGS...BLACKVILLE...NORRISTOWN JUNCTION...NORRISTOWN...COVENA...
ADRIAN...FIVE POINTS...SOPERTON...NUNEZ...ZAIDEE...LEXSY...
TARRYTOWN...KIBBEE...OAK PARK AND NORMANTOWN. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3211 8256 3249 8265 3250 8264 3251 8265
      3253 8257 3257 8259 3262 8242 3239 8222
      3236 8224 3234 8223 3228 8222 3224 8220
TIME...MOT...LOC 2350Z 334DEG 20KT 3247 8245
Special weather statement, Aug 22, 8:03 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
803 PM EDT MON AUG 22 2011

GAZ102>104-230045-
803 PM EDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND 35 MPH
WINDS IN WEBSTER...SUMTER AND STEWART COUNTIES UNTIL 845 PM EDT...

AT 755 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PRESTON...MOVING SOUTHEAST AT 25 MPH.
ANOTHER STORM WAS LOCATED NEAR LOUVALE AND WAS ALSO MOVING SOUTHEAST
AT 25 MPH.

WIND GUSTS TO 35 MPH WILL BE POSSIBLE WITH THESE STORMS. IN
ADDITION...LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS
CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS WEBSTER...SUMTER AND
STEWART COUNTIES...INCLUDING AREAS AROUND SEMINOLE...WESTVILLE...
BROOKLYN...CHARLES...LUMPKIN...KIMBROUGH...DUMAS...
WESTON...TROUTMAN...CENTERPOINT AND LEVERETTS. RESIDENTS IN THIS
AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES
SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

&&

LAT...LON 3195 8444 3191 8446 3192 8492 3195 8497
      3197 8497 3197 8504 3200 8507 3215 8505
      3223 8497 3224 8492 3222 8460 3219 8460
      3219 8456 3213 8452 3213 8445 3192 8432
      3188 8433 3187 8434
TIME...MOT...LOC 0000Z 335DEG 22KT 3208 8455
Special weather statement, Aug 22, 8:29 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 PM EDT MON AUG 22 2011

GAZ086-098-112-113-230115-
829 PM EDT MON AUG 22 2011

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS AND EXCESSIVE
LIGHTNING IN TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES
UNTIL 915 PM EDT...

AT 821 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LEXSY...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...EXCESSIVE
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS IT MOVES ACROSS
TREUTLEN...TOOMBS...MONTGOMERY AND EMANUEL COUNTIES THROUGH 915 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE FIVE POINTS...
GILLIS SPRINGS...LEXSY...COVENA...NUNEZ...NORMANTOWN...OAK PARK...
STILLMORE...PONDEROSA AND OHOOPEE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3248 8217 3241 8219 3236 8224 3222 8220
      3218 8218 3215 8218 3202 8252 3246 8258
      3261 8225 3251 8214
TIME...MOT...LOC 0029Z 314DEG 17KT 3247 8225

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:03 PM EDTSpecial Weather StatementFFCStewart, Webster42 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.